Thread: Lower back pain/dehydration...
06-08-2005, 06:56 AM #1
Lower back pain/dehydration...
I am currently on only my 6th day of tren A@75mg/ED and prop.@100mg/ED...do either one of these ever cause anyone to get tightness or stiffness in their back ?? (mainly lower back I guess) and i have woken up the past few nights with cotton mouth, but I drink AlOT of water throughout the day, and usually a big glass right before I go to bed...any info would be appreciated, thanks.
06-08-2005, 07:21 AM #2
Bump...anyone at all ?????????????
06-08-2005, 08:07 AM #3
well this is what i know best my friend.tren nor prop should cause you back pain.it is probably something that you are doing while working out. cotton mouth could be the tren. is the tren causing u to sweat alot at night in your sleep? if so you are losing water through your sweat in you sleep.possible cause of your dehydration but not definate.
06-08-2005, 09:56 AM #4
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)